# SDR SCNA20201116227

- Difficulty date: October 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SHIELD STA 767-787 HAS CORROSION.  FOUND CORROSION ON AFT CARGO FWD SHIELD AT STA 767-787 TO BE OUT OF ALLOWABLE LIMITS, PER SRM 53-60-15-1A-1 FIG 103 DETAIL D.  REMOVED AFT CARGO FWD SHIELD, PER SRM 51-40-02.  LOCATED AND DRILLED REPLACEMENT SHIELD ITEM 146A8127U1 P/O 804191, PER SRM 51-40-05-0G-0 AND BOEING DWG 146A0081 REV B INSTALLED REPLACEMENT SHEILD, PER SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV B.
